English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2348071      Online Users : 42
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50687

Title: On the Damping Coefficients of Sponge Layer in Boussinesq Equations
Authors: Tai-Wen Hsu
Shan-Hwei Ou
Bin-Da Yang
I-Fan Tseng
Contributors: 國立臺灣海洋大學:河海工程學系
Date: 2005-01
Issue Date: 2018-10-22T01:41:03Z
Publisher: Wave Motion
Abstract: Abstract: The damping coefficients of the sponge layer in Boussinesq equations are derived theoretically. The damping coefficients are expressed by explicit functions that are in terms of the relative water depth and a distance measured from a starting coordinate of the sponge layer. Numerical experiments show that the proposed damping coefficients work efficiently on reducing the energy of reflected waves from the sponge layer. The present result differs from former researches in which the free parameters in the damping coefficients are suggested by numerical tests to control the effect of the sponge layer. It is found that the values of damping coefficients increase with the increase of the relative water depth. The numerical tests were performed to verify the applicability and validity of the present approach by using second-order fully Boussinesq equations. The numerical example for waves propagating over a submerged bar bathymetry is fairly compared with experimental data.
Relation: 41(1) pp.45-57
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50687
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback